Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Fibré vectoriel")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 559

  • Page / 23

Export

Selection :

  • and

An analogue of Langton's theorem on valuative criteria for vector bundlesMEHTA, V. B; RAMANATHAN, A.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1984, Vol 96, Num 1-2, pp 39-45, issn 0308-2105Article

Vector bundles over (8k+5)-dimensional manifoldsTZE-BENG NG.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1989, Vol 111, Num 1-2, pp 183-197, issn 0308-2105Article

A duality for homogeneous bundles on twistor spaceEASTWOOD, M.Journal of the London Mathematical Society. 1985, Vol 31, Num 2, pp 349-356, issn 0024-6107Article

Fibrés vectoriels déterminés par éclatement: application = Vector bundles determined by splitting: applicationHMIMINA, Bouchta.1983, Foliotation multThesis

The uniqueness of the canonical metrical Finsler connection on a vector bundleATANASIU, G.Tensor. 1987, Vol 44, Num 1, pp 46-62, issn 0040-3504Article

Continuous vector bundles over topological algebrasMALLIOS, A.Journal of mathematical analysis and applications. 1986, Vol 113, Num 1, pp 245-254, issn 0022-247XArticle

A generalization of symplectic pontrjagin classes to vector bundles with structure group Sp(n).Sp(1)PICCINNI, P; ROMANI, G.Annali di matematica pura ed applicata. 1983, Vol 83, Num 4, pp 1-18, issn 0373-3114Article

Annulation de la cohomologie pour les fibrés semi-positifs = Vanishing theorems for semi-positive bundlesKOZIARZ, V.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 327, Num 2, pp 143-148, issn 0764-4442Article

Homogeneous vector bundles and families of Calabi-Yau threefoldsBORCEA, C.Duke mathematical journal. 1990, Vol 61, Num 2, pp 395-415, issn 0012-7094, 21 p.Article

Continuous vector bundles over topological algebras. IIMALLIOS, A.Journal of mathematical analysis and applications. 1988, Vol 132, Num 2, pp 401-423, issn 0022-247XArticle

Graded manifolds and vector bundles: a functorial correspondenceBATCHELOR, M.Journal of mathematical physics. 1985, Vol 26, Num 7, pp 1578-1582, issn 0022-2488Article

Codimension du schéma des multisauteuses d'un 4 ou 5 instanton = Codimension of the scheme of jumping lines of order 2 for a 4 or 5 instantonHan, Frédéric; Gruson, L.1996, 38 p.Thesis

Hypersurfaces d'un fibré vectoriel Riemannien à courbure de Gauss prescrite = Hypersurfaces of a Riemannian vector bundle with prescribed Gaussian curvatureHANANI, Abdellah.Comptes rendus. Mathématique. 2002, Vol 335, Num 11, pp 927-930, issn 1631-073X, 4 p.Article

The inverse of a singular linear transformation and some applications in constrained mechanicsCARINENA, José F; FERNANDEZ-NUNEZ, Jose.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 34, pp 10755-10771, issn 0305-4470, 17 p.Article

Vector bundles on a product of real algebraic curvesBOCHNAK, J; KUCHARZ, W.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 6, pp 1617-1620, issn 0002-9939, 4 p.Article

On the existence of simple reducible vector bundles on complex surfaces of algebraic dimension zeroTOMA, M.Publications of the Research Institute for Mathematical Sciences. Series A. 1991, Vol 27, Num 4, pp 533-550, issn 0034-5318Article

Connections for vector bundles over quaternionic Kähler manifoldsNITTA, T.Proceedings of the Japan Academy. Series A Mathematical sciences. 1987, Vol 63, Num 1, pp 23-25, issn 0386-2194Article

Simple vector bundles over sympletic Kähler manifoldsKOBAYASHI, S.Proceedings of the Japan Academy. Series A Mathematical sciences. 1986, Vol 62, Num 1, pp 21-24, issn 0386-2194Article

Sur l'existence de fribrés vectoriels stables sur les surfaces non-kählériennes = Existence of non stable bundles on non-Kähler surfacesVULETESCU, V.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 321, Num 5, pp 591-593, issn 0764-4442Article

On 0-dimensional complete intersectionsKREUZER, M.Mathematische Annalen. 1992, Vol 292, Num 1, pp 43-58, issn 0025-5831Article

Stabilité des valeurs propres et champ magnétique sur une variété riemannienne et sur un grapheTorki-Hamza, Nabila; Colin De Verdière, Yves.1989, 88 p.Thesis

Fibrés de Higgs et connexions intégrables : Le cas logarithmique (diviseur lisse) = Higgs bundles and integrable connections : the logarithmic case (smooth divisor)BIQUARD, O.Annales scientifiques de l'Ecole normale supérieure. 1997, Vol 30, Num 1, pp 41-96, issn 0012-9593Article

Differential geometric connection of finite order on composite manifold, infinitesimal polygonal loops and generalized Fermi-Walker transportGLAZKOV, D. YU.Reports on mathematical physics. 1991, Vol 30, Num 1, pp 107-118, issn 0034-4877Article

A note on our previous paper: on the existence of Hermitian Yang-Mills connections in stable vector bundlesUHLENBECK, K; YAU, S. T.Communications on pure and applied mathematics. 1989, Vol 42, Num 5, pp 703-707, issn 0010-3640Article

Classification of linear connectionsPORTA, H; RECHT, L.Journal of mathematical analysis and applications. 1986, Vol 118, Num 2, pp 547-560, issn 0022-247XArticle

  • Page / 23